# SDR DALA2025110308002

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Pin
- Condition: Broken
- Location: Elec Connector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3153 BROKEN PIN ON CONECTOR ON OFFWING SLIDE LH. CORRECTIVE ACTION: R/R OFFWING ESCAPE SLIDE LH SIDE IAW AMDS CARD 2562-4001. (1282257).
